# SDR CAL960091

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14320
- Make and model: Boeing 7373T0
- Aircraft serial: 23371
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: C-2 Door
- Part time: 32,810 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND C-2 DOOR EXTERIOR SKIN HAD DENTS, GOUGES, AND NICKS.  THE DAMAGED SECTION OF SKIN WAS REMOVED AND A REPAIR WAS INSTALLED IAW SRM 52-00-01.  (X)
